# SDR UALA2010062102187

- Difficulty date: June 20, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 60,530 hours, 11,989 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 756589A
- Part serial: 591
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU ELECTRICAL GEN FAILED.  MAT SHOWS FAULT CODE 242-001-00 WITH A MSG 24-31513 GEN APU EXCITER.  REPLACED APU GENERATOR, OPS CHECK OKAY.
